New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Hopegirl
Veteran Member


Date Joined May 2008
Total Posts : 705
   Posted 3/7/2011 1:50 PM (GMT -6)   
Hello,
 
Well, I got to see a different doctor, I think this one may be able to help, he did not understand why in over a year, why no doctors thought about increasing my pristiq from 50mg to 100! So that is what we have done and he has some other idea's to trying moving forward. So I was happy about that. Then I went to work and got my yearly review
Oh boy, it was a needs improvement, and this year they have decided not to give any merrit increase if you have a "needs improvement". I was in tears, I'm so glad that my boss is still out of the office, we went over my review over the phone, I was in his office, tears galore, and he was on the phone, mostly talking about my attendendance. How it effects other apects...And how its so difficult to manage my time since I have itermitten FMLA. I was so sad, I went home and stayed in bed, hubby got me to go out with him yesterday. I'm glad I did, it makes me feel better I guess to be out. But it is so hard, I need to no work, but I have no choice but to work, financially we need the 2 incomes. I knew my performance had changed, so I don't know why I was so shocked. I guess until you actually hear it.

Geosojda
Regular Member


Date Joined Aug 2010
Total Posts : 262
   Posted 3/7/2011 2:10 PM (GMT -6)   
sorry to hear that you had a rough day, i'm glad that you were able to find another doctor and have a new direction to go. Its nice when you aren't feeling good that someone gives you something new to try. Its hard to break out of the pattern you establish when you know you can feel better, good for you.

It def. stinks to get a review like that, and its true it feels a lot different when its coming from someone else, especially a boss. Its tough when you are dependent on 2 incomes, me and my wife are as well, it puts even more stress on you. Keep your head up, you can bounce back from this.
When the only tool you have is a hammer, everything looks like a nail.

with your past and your future precisely divided, Am I at that moment?. . I haven't decided.

tmjpain
Veteran Member


Date Joined Oct 2008
Total Posts : 2024
   Posted 3/7/2011 2:15 PM (GMT -6)   
Ah I am so sorry about your review upsetting you so much. What can you do when you are not too well but to call in sick. I am sure you will start feeling better soon with the increase of your Pristiq. I just had mine increased because i was always crying and having anxiety attacks. It's been one week so far for me and i feel some difference. So hang in there Hopegirl, I am sure you will be feeling better very soon.
SUZANE

One day at a time!!

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 3/7/2011 2:45 PM (GMT -6)   
I went to 100 mg on pristiq too. It worked wonders. I take abilify along with it and that helps it to work better. I hope that the increase helps you. That would make work easier. Keep trying, if you can't do it with the med increase, then try for disability. But I think that the increase is going to help you. Pristiq is a good medication. It is fairly new too.

Know that we all care about you and want to see you succeed. Keep on trying, never give up. Know that you can take life one day at a time. It seems to go better that way. At least for me it does. I have an issue going on and I start to worry about the future, but then I go back to the one day at a time thinking and it really helps. If it didn't, I wouldn't be typing this. I would be in bed. The bed is my friend sometimes.

I think the review is reflecting on missing work because of not feeling well. You still have the job. That means a lot. And hopefully with the medication increase you will make it in more. I don't know how much you missed, but I am still sorry for the review that you got. But shake that off and look at tomorrow as another day and fresh start.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 3/7/2011 9:11 PM (GMT -6)   
((((((((((((((((((((((((((((((((((((((((((HUGS)))))))))))))))))))))))))))))))))))))))


HERE FOR YOU, JAMIE
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 8:09 AM (GMT -6)
There are a total of 3,006,019 posts in 329,292 threads.
View Active Threads


Who's Online
This forum has 161819 registered members. Please welcome our newest member, lionandmouse.
244 Guest(s), 8 Registered Member(s) are currently online.  Details
PeterDisAbelard., BossJ, cashlessclay, jberda1, Sherrine, Uniform Charlie, cppoly, iPoop